MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, MMS TMX STARTERMG/DL
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Hypoglycemia (1912)
Date of Event 02/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 10-mar-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement meter was received but not the test strips.
 
Event or Problem Description
Consumer reported complaint for dead meter.Wife is calling on behalf of the customer.Customer has had the truemetrix meter for over a year had the battery has never been changed.During the call, the truemetrix meter did not power on using the power button or when a test strip was inserted.Customer's test strips were expired: manufacturer¿s expiration date is 09/19/2017.At the time of the call the customer felt well and did not report any symptoms.Wife reported that in (b)(6) 2020 customer had been hospitalized and the diagnosis had been atrial fibrillation and hypoglycemia.Wife also stated that customer does use another brand meter and could not confirm if customer was using the truemetrix meter at the time.No further information was provided.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11543459
Report Number1000113657-2021-00194
Device Sequence Number14194504
Product Code NBW
UDI-Device Identifier10612479210261
UDI-Public(01)10612479210261
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/19/2017
Device Model NumberKIT, MMS TMX STARTERMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMT1676
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/23/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;